Theory of Finite Pseudoalgebras

Authors: Bakalov, B.1; D'Andrea, A.2; Kac, V.G.3

Source: Advances in Mathematics, Volume 162, Number 1, September 2001 , pp. 1-140(140)

Publisher: Academic Press

Buy & download fulltext article:

The full text article is not available for purchase.

The publisher only permits individual articles to be downloaded by subscribers.

Document Type: Research Article

Affiliations: 1: Department of Mathematics, University of California, Berkeley, California, 94720 2: Dipartimento di Matematica, Istituto “Guido Castelnuovo,” Universit√† di Roma, “La Sapienza”, Rome, 00185, Italy 3: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts, 02139

Publication date: September 1, 2001

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page